# SDR DALA2025011600400

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 AN ELONGATED HOLE WAS FOUND IN THE MIDDLE REAR SPAR AT RIB 14 LEVEL. CORRECTIVE ACTION: COMPLIED WITH E/RA 622832-14. (0762553)
